UNIVERSIDADE FEDERAL DE SANTA CATARINA

CENTRO DE CIÊNCIAS FÍSICAS E MATEMÁTICAS

DEPARTAMENTO DE MATEMÁTICA


Publicações em 2016/2017


1) Artigos completos publicados em periódicos:

Fermín S. V. Bazán, Luciano Bedin, Fabio Bozzoli. Numerical estimation of convective heat transfer coefficient through linearization. International Journal of Heat and Mass Transfer 102 (2016) 1230-1244.

Alcides Buss, S. Echterhoff. Weakly proper group actions, mansfield's imprimitivity and twisted Landstad duality. Transactions of the American Mathematical Society 368 (2016) 249-280.

J. P. Agnelli, A. De Cezaro, Antonio C. G. Leitão, Maicon M. Alves. On the identification of piecewise constant coefficients in optical diffusion tomography by level set. ESAIM Control Optimization and Calculus Variations 1 (2016) 1-26.

Antonio C. G. Leitão, B. F. Svaiter. On projective Landweber-Kaczmarz methods for solving systems of nonlinear ill-posed equations. Inverse Problems 32 (2016) p. 025004.

Marcello D'Abbicco, Ruy Coimbra Charão, Cleverson Roberto da Luz. Sharp time decay rates on a hyperbolic plate model under effects of an intermediate damping with a time-dependent coefficient. Discrete Contin. Dyn. Syst. 36 (2016) 2419-2447.

Daniel Gonçalves, H. LI, Danilo Royer. Faithful Representations of Graph Algebras via Branching Systems. Canadian Mathematical Bulletin 59 (2016) 95-103.

Douglas S. Gonçalves, M. A. Gomes-Ruggiero, C. Lavor. A projected gradient method for optimization over density matrices. Optimization Methods and Software (Print) 31 (2016) 328-341.

Eliezer Batista, J. Vercruysse. Dual constructions for partial actions of Hopf algebras. Journal of Pure and Applied Algebra (Print) 220 (2016) 518-559.

Fabio Silva Botelho. On the Generalized Method of Lines Applied to Ginzburg-Landau Type Equations. International Journal of Applied and Computational Mathematics 1 (2016) 1-15.

A. V. Schmidt, Gilles G. De Castro. O problema dos pontos e o início da Teoria da Probabilidade. Revista da Olimpíada Regional de Matemática de Santa Catarina 13 (2016) 81-88.

J. L. Flores, Jonatan Herrera F., M. Sánchez. Hausdorff separability of the boundaries for spacetimes and sequential spaces. Journal of Mathematical Physics 57 (2016) 022503.

Maicon Marques Alves, B. F. Svaiter. A note on Fejér-monotone sequences in product spaces and its applications to the dual convergence of augmented Lagrangian methods. Mathematical Programming 155 (2016) 613-616.

O. Bueno, Y. Garcia, Maicon Marques Alves. Lower limits of type (D) monotone operators in general Banach spaces. Journal of Convex Analysis 23 (2016) 333-345.

H. Attouch, Maicon Marques Alves, B. F. Svaiter. A dynamic approach to a proximal-Newton method for monotone inclusions in Hilbert spaces, with complexity O(1/n^2). Journal of Convex Analysis 23 (2016) 139-180.

Maicon Marques Alves, B. F. Svaiter. A Variant of the Hybrid Proximal Extragradient Method for Solving Strongly Monotone Inclusions and its Complexity Analysis. Journal of Optimization Theory and Applications (Dordrecht. Online) 168 (2016) 198-215.

D. Cerveau, A. Lins Neto, Marianna Ravara-Vago. Feuilletages holomorphes de codimension 1: une étude locale dans le cas dicritique. Annales Scientifiques de l'Ecole Normale Supérieure 49 (2016) 215-249.

Nilson C. Bernardes, Rômulo M. Vermersch. On the dynamics of induced maps on the space of probability measures. Transactions of the American Mathematical Society (Online) 368 (2016) 1-23.

Lício H. Bezerra. Perímetro máximo, problema de Heron e elipses. Revista do Professor de Matemática 89 (2016) 40-41.

Alcides Buss, S. Echterhoff. Rieffel proper actions. Journal of Operator Theory 75 (2016) 49-73.

Clóvis C. Gonzaga. On the worst case performance of the steepest descent algorithm for quadratic functions. Mathematical Programmin 160 (2016) 307-320.

Daniel Gonçalves, Marcelo Sobottka, Charles Starling. Sliding block codes between shift spaces over infinite alphabets. Mathematische Nachrichten (2016) 2178-2191.

V. M. Beuter, Daniel Gonçalves. Partial crossed products as equivalence relation algebras. The Rocky Mountain Journal of Mathematics 46 (2016) 85-104.

Daniel Gonçalves, G. Yoneda. Free path groupoid grading on Leavitt path algebras. International Journal of Algebra and Computation 26 (2016) 1217-1235.

Daniel Gonçalves, H. LI, Danilo Royer. Branching systems and general Cuntz-Krieger uniqueness theorem for ultragraph C*-algebras. International Journal of Mathematics (2016) p. 1650083.

Daniel Gonçalves, Danilo Royer. Ultragraphs and shift spaces over infinite alphabets. Bulletin des Sciences Mathématiques 141 (Paris. 1885) (2017) 25-45.

Marcelo Sobottka, Daniel Gonçalves. A note on the definition of sliding block codes and the Curtis-Hedlund-Lyndon Theorem. Journal of Cellular Automata 12 (2017) 209-215.

Douglas S. Gonçalves, S. J. L. Billinge, P. M. Duxbury, L. Carlile, A. Mucherino. Assigned and unassigned distance geometry: applications to biological molecules and nanostructures, 4OR-A Quarterly Journal of Operations Research 14 (2016) 337-376.

Douglas S. Gonçalves, S. A. Santos. Local analysis of a spectral correction for the Gauss-Newton model applied to quadratic residual problems. Numerical Algorithms 73 (2016) 407-431.

Douglas S. Gonçalves, A. Mucherino. Optimal partial discretization orders for discretizable distance geometry. International Transactions in Operational Research 23 (2016) 947-967.

Douglas S. Gonçalves, S. A. Santos. A globally convergent method for nonlinear least-squares problems based on the Gauss-Newton model with spectral correction. Bulletin of Computational Applied Mathematics 4 (2016) 7-26.

Eliezer Batista, A. Paques, M. M. S. Alves, M. Dokuchaev. Globalization of twisted partial Hopf actions. Journal of the Australian Mathematical Society 101 (2016) 1-28.

Eliezer Batista, S. Caenepeel, J. Vercruysse. Hopf Categories. Algebras and Representation Theory 19 (2016) 1173-1216.

Fábio Margotti. Mixed gradient-Tikhonov methods for solving nonlinear ill-posed problems in Banach spaces. Inverse Problems 32 (2016) p. 125012.

L. S. Fernandez, A. Molter, Fabio S. Botelho. Simultaneous topology optimization and proportional actuators localization. SeMA Journal 23 (2016).

Gastão S. F. Frederico, M. J. Lazo. Fractional Noether's theorem with classical and Caputo derivatives: constants of motion for non-conservative systems. Nonlinear Dynamics, 2016.

Gonzalo F. Pontiveros, R. Morris, D. Saxton, J. Skokan. On the Ramsey number of the triangle and the cube. Combinatorica 36 (2016) 71-89.

Gustavo A. T. F. da Costa. The Feynman Identity for Planar Graphs. Letters in Mathematical Physics 106 (2016) 1089-1107.

Leandro Morgado. Sequências periódicas e problemas de calendário. Revista da Olimpíada Regional de Matemática de Santa Catarina 14 (2016) 55-63.

Leandro Morgado, Leonardo S. Borges. Passeio aleatório: jogo da roleta e apostas esportivas. C. Q. D. - Revista Eletrônica Paulista de Matemática 8 (2016) 27-35.

Alison Melo, Leandro Morgado, Paulo R. Ruffino. Decomposition of stochastic differential flows generated by Stratonovich SDEs with jumps. Discrete and Continuous Dynamical Systems - Series B 21 (2016) 3209-3218.

Paulo R. Ruffino, Leandro Morgado. Geometry of stochastic delay differential equations with jumps in manifolds. Electronic Communications in Probability 21 (2016) p. 37.

A. M. Alison, Leandro Morgado, Paulo R. Ruffino. Topology of Foliations and Decomposition of Stochastic Flows of Diffeomorphisms. Journal of Dynamics and Differential Equations (2016) 1-16.

Juliano B. Francisco, Fermín S. V. Bazán, Melissa W. Mendonça. Non-monotone algorithm for minimization on arbitrary domains with applications to large-scale orthogonal Procrustes problem. Applied Numerical Mathematics 112 (2017) 51-64.

Fermín S. V. Bazán, Luciano Bedin, Leonardo S. Borges. Space-dependent perfusion coefficient estimation in a 2D bioheat transfer problem. Computer Physics Communications 214 (2017) 18-30.

Luciano Bedin, Fermín S. V. Bazán. A note on existence and uniqueness of solutions for a 2D bioheat problem. Applicable Analysis 96 (2016) 590-605.

Martin Weilandt. Suborbifolds, quotients and transversality. Topology and its Applications 222 (2017) 293-306.

E. M. Bonotto, Matheus C. Bortolan, R. Collegari, T. Caraballo. Impulsive non-autonomous dynamical systems and impulsive cocycle attractors. Mathematical Methods in the Applied Sciences (2016) 1-19.

E. M. Bonotto, Matheus C. Bortolan, R. Czala, R. Collegari. Semicontinuity of attractors for impulsive dynamical systems. Journal of Differential Equations (Print) 8 (2016) 4338-4367.

E. M. Bonotto, Matheus C. Bortolan, R. Collegari, T. Caraballo. A survey on impulsive dynamical systems. Electronic Journal on the Qualitative Theory of Differential Equations 7 (2016) 1-27.

E. M. Bonotto, Matheus C. Bortolan, T. Caraballo, R. Collegari. Impulsive surfaces on dynamical systems. Acta Mathematica Hungarica (Print) 150 (2016) 209-216.

Matheus C. Bortolan, F. Rivero. Non-autonomous perturbations of a non-classical non-autonomous parabolic equation with subcritical nonlinearity. Applied Mathematics and Nonlinear Sciences 2 (2016) 31-60.

Miguel A. Alejo, C. Muñoz, J. M. Palacios. On the variational structure of breather solutions II: periodic mKdV equation. Electronic Journal of Differential Equations (2017) 1-26.

Mykola Khrypchenko. Jordan derivations of finitary incidence rings. Linear and Multilinear Algebra 64 (2016) 2104-2118.

X. Zhang, Mykola Khrypchenko. Lie Derivations of Incidence Algebras. Linear Algebra and its Applications 513 (2017) 69-83.

Roberto Mossa. Diastatic entropy and rigidity of complex hyperbolic manifolds. Complex Manifolds 3 (2016) 186-192.

A. Loi, Roberto Mossa, F. Zuddas. The log-term of the Bergman kernel of the disc bundle over a homogeneous Hodge manifold. Annals of Global Analysis and Geometry 51 (2017) 35-51.

Jaqueline L. Horbach, R. Ikehata, Ruy Coimbra Charão. Optimal decay rates and asymptotic profile for the plate equation with structural damping. Journal of Mathematical Analysis and Applications (Print) 440 (2016) 529-560.

F. Abadie, M. Dokuchaev, Ruy Exel, Jacobo Simon Juan. Morita equivalence of partial group actions and globalization. Transactions of the American Mathematical Society 368 (2016) 4957-4992.

Ruy Exel, E. Pardo. The tight groupoid of an inverse semigroup. Semigroup Forum 92 (2016) 274-303.

Ruy Exel, C. Starling. Self-similar graph C*-algebras and partial crossed products. Journal of Operator Theory 75 (2016) 299-317.

Ruy Exel, E. Pardo. Self-similar graphs, a unified treatment of Katsura and Nekrashevych C*-algebras. Advances in Mathematics (New York. 1965) 306 (2017) 1046-1129.

Vinícius Albani, A. De Cezaro, J. Zubelli. Convex regularization of local volatility estimation. International Journal of Theoretical and Applied Finance 20 (2017) 1750006.

Vinícius Albani, P. Elbau, M. V. Hoop, O. Scherzer. Optimal Convergence Rates Results for Linear Inverse Problems in Hilbert Spaces. Numerical Functional Analysis and Optimization 37 (2016) 521-540.

Vinícius Albani, A. De Cezaro, J. Zubelli. On the choice of the Tikhonov regularization parameter and the discretization level: A discrepancy-based strategy. Inverse Problems and Imaging (Springfield) 10 (2016) 1-25.

Vladimir G. Pestov, V. V. Uspenskij. Projectively universal countable metrizable groups. Proceedings of the American Mathematical Society 144 (2016) 4527-4532.



2) Artigos aceitos para publicação em periódicos:

Alcides Buss, R. Meyer. Crossed products for actions of crossed modules on C*-algebras. Journal of Noncommutative Geometry, 2017.

Alcides Buss, R. Meyer. Inverse semigroup actions on groupoids. The Rocky Mountain Journal of Mathematics, 2016.

Alcides Buss, S. Echterhoff, R. Willett. Exotic crossed products and the Baum-Connes conjecture. Journal für die reine und angewandte Mathematik (Crelles Journal), 2016.

Daniel Gonçalves, Marcelo Sobottka, Charles Starling. Two-sided shift spaces over infinite alphabets. Journal of the Australian Mathematical Society, 2017.

Daniel Gonçalves, Marcelo Sobottka, Charles Starling. Inverse semigroup shifts over countable alphabets. Semigroup Forum, 2017.

Daniel Gonçalves, Maria Inez Cardoso Gonçalves. The infinite Lights Out problem and symmetric matrices over Z_2. JCMCC. Journal of Combinatorial Mathematics and Combinatorial Computing, 2016.

Douglas S. Gonçalves, A. Mucherino, C. Lavor, L. Liberti. Recent advances on the interval distance geometry problem. Journal of Global Optimization, 2017.

Eliezer Batista. Partial actions: What they are and why we care. Bulletin of the Belgian Mathematical Society Simon Stevin, 2016.

Fermín S. V. Bazán, J. B. Francisco, K. H. Leem, G. Pelekanos. Using the linear sampling methods and an improved maximum product criterion for the solution of the electromagnetic inverse medium problem. Journal of Computational and Applied Mathematics, 2014.

Fermín S. V. Bazán, C. C. Castro, Leonardo S. Borges. Extension of GKB-FP to large-scale general-form Tikhonov regularization. Numerical Linear Algebra with Applications, 2013.

Giuliano Boava, Gilles G. De Castro, Fernando L. Mortari. Inverse semigroups associated with labelled spaces and their tight spectra. Semigroup Forum, 2016.

Juliano B. Francisco, Douglas S. Gonçalves. A fixed-point method for approximate projection onto the positive semidefinite cone. Linear Algebra and its Applications, 2017.

Fermín S. V. Bazán, Juliano B. Francisco, K. H. Leem, G. Pelekanos, V. Sevroglou. A numerical reconstruction method in inverse elastic scattering. Inverse Problems in Science & Engineering (Print), 2017.

Ivan P. Costa e Silva, J. L. Flores. On the splitting problem for Lorentzian manifolds with an R-action with causal orbits. Annales Henri Poincaré (Print), 2017.

F. Bozzoli, L. Cattani, S. Rainieri, Fermín S. V. Bazán, Leonardo S. Borges. Estimation of the local heat transfer coefficient in coiled tubes: comparison between Tikhonov regularization method and Gaussian filtering technique. International Journal of Numerical Methods for Heat & Fluid Flow, 2017.

J. P. Agnelli, A. De Cezaro, Antônio Leitão, Maicon Marques Alves. On the identification of piecewise constant coefficients in optical diffusion tomography by level set. ESAIM Control Optimization and Calculus Variations, 2016.

Maicon Marques Alves, R. D. C. Monteiro, B. F. Svaiter. Regularized HPE-type methods for solving monotone inclusions with improved pointwise iteration-complexity bounds. SIAM Journal on Optimization (Print), 2016.

E. M. Bonotto, Matheus C. Bortolan, T. Caraballo, R. Collegari. Attractors for impulsive non-autonomous dynamical systems and their relations. Journal of Differential Equations (Print), 2016.

Mykola Khrypchenko. Jordan derivations of finitary incidence rings. Linear and Multilinear Algebra, 2016.

Ruy Coimbra Charão, R. Ikehata. Remarks on the Decay Rate of the Energy for Damped Ibq-Beam Equations on the 1-D half line. Funkcialaj Ekvacioj, 2016.

M. Dokuchaev, Ruy Exel. Partial actions and subshifts. Journal of Functional Analysis, 2017.

M. Dokuchaev, Ruy Exel. The ideal structure of algebraic partial crossed products. Proceedings of the London Mathematical Society (Print), 2017.

L. O. Clark, Ruy Exel, E. Pardo. A generalised uniqueness theorem and the graded ideal structure of Steinberg algebras. Forum Mathematicum, 2017.

Ruy Exel, C. Starling. Amenable actions of inverse semigroups. Ergodic Theory & Dynamical Systems (Print), 2015.

Vinícius Albani, U. Ascher, J. P. Zubelli. Local Volatility Models in Commodity Markets and Online Calibration. Journal of Computational Finance, 2017.

Alcides Buss, Ruy Exel, R. Meyer. Reduced C*-algebras of Fell bundles over inverse semigroups. Israel Journal of Mathematics, 2017.

A. Leiderman, Vladimir G. Pestov, Artur H. Tomita. On topological groups admitting a base at identity indexed with \omega^\omega. Fundamenta Mathematicae, 2017.

Vladimir G. Pestov. A topological transformation group without non-trivial equivariant compactifications. Advances in Mathematics (New York. 1965), 2017.

C. Barroco, B. R. Mbombo, Vladimir G. Pestov. On topological groups with an approximate fixed point property. Anais da Academia Brasileira de Ciencias (Impresso), 2016.



3) Trabalhos completos publicados em anais de congressos:

Sônia Palomino, J. C. Samame. Modelagem Matemática e Estudo de Estabilidade de um sistema em imuno-oncologia: uma abordagem teórica. In: XXXVI Congresso Nacional de Matemática Aplicada e Computacional, 2016, Gramado, RS. Proceeding Series of the Brazilian Society of Applied and Computational Mathematics, 2016.

Ruy C. Charão, R. Ikehata. On optimal decay rates for weakly damped IBq-beam type equations on 1-D half line. In: X ENAMA - Encontro Nacional de Análise Matemática e Aplicações, 2016, Niteroi, Universidade Federal Fluminense, 2016.



4) Capítulos de livros publicados:

Alcides Buss, S. Echterhoff, R. Willett. Exotic Crossed Products. Abel Symposia. 12ed.: Springer International Publishing, 2016, p. 61-108.